My doctor will only prescribe me tramadol for my RA pain. Which I have had to take a lot of to get a little relief since she won't prescribe stronger medicines. However, I am out of tramadol so I am having withdrawals very bad like flu symptoms and a horrible needle pokes in my throat that make me cough and gag. Please give me suggestions. Thank you!
Sorry if this is late I just started here. I have found gabapentin useful for sleep and withdrawal relief, needs a Doctors rx, start at 300 mg at night see how you feel. Tramadol is a tough one to stop taking suddenly. Be careful and ask for help from your Doctor often you can gradually reduce your daily dose slowly and still get effective releif from pain.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 3 answers
Posted 16 Aug 2015 • 4 answers
Posted 2 May 2017 • 2 answers
Posted 7 Nov 2017 • 1 answer
Posted 15 Mar 2018 • 0 answers